# SDR UALA2011042201962

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 67,437 hours, 25,199 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Misaligned
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, DOOR R1 DOOR EMERGENCY POWER BOTTLE SERRATED PLATE NOT ALIGNED WITH CABLE TERMINAL SERRATIONS.   ALIGNED MAIN CABIN DOOR R-1 EMERGENCY POWER BOTTLE SERRATED PLATE WITH CABLE TERMINAL SERRATIONS PER MM ON NON ROUTINE.
